# SDR DALA2022101406632

- Difficulty date: October 10, 2022
- Submitted: October 14, 2022
- Operation: Air carrier
- Aircraft: N853NW
- Make and model: Airbus A330-223
- Aircraft serial: 0618
- Aircraft time: 71,624 hours, 9,306 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3353 R/H ENGINE I/B REVERSER BLOCKER DOOR CLOSEOUT PANEL MISSING LOWER, CORRECTIVE ACTION: INSTALLED CLOSEOUT PANEL ON R/H ENGINE I/B REVERSER PER CMM 78- 32-20. MIP 265483. REMOVED CDL/PLACARDS. (9077858)
